# SDR ASAA0853751

- Difficulty date: November 5, 2008
- Submitted: November 13, 2008
- Operation: Air carrier
- Aircraft: N558AS
- Make and model: Boeing 737890
- Aircraft serial: 35177
- Aircraft time: 9,181 hours, 2,684 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Controller
- Part number: 8300005604
- Part serial: 13225D
- Condition: Malfunctioned
- Location: Window Heat
- Part time: 286 hours, 82 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

WINDOW HEAT LEFT SIDE OVERHEAT LIGHT ON.  INFO CAME ON AT 30 MIN AFTER T/O, ALT 37000 (TAT 31C).  FOLLOWED QRH SWITCH OFF.  RESET LEFT SIDE WINDOW HEAT POWER C/B PER MM 20 60 01.  ACCOMPLISHED FIM 30 41 00 810 801.  NO FAULTS NOTED.  GROUND VERIFICATION SUCCESSFUL.
